question-icon

Suggest treatment for severe hip pain and nausea

default
Posted on Tue, 12 Jan 2016
Question: I have developed severe hip pain, feel nauseous also
doctor
Answered by Dr. Saumya Mittal (11 minutes later)
Brief Answer:
Need more information

Detailed Answer:
Hi
I am Dr Mittal.
I have read your query.
I will however need more information.
I am entering my questions, please try to answer them.
How long have the symptoms been present?
How much is the extent of pain?
How intense is the pain on a scale of 1 to 10.
Is there any tenderness- pain on touching the area?
IS there any other joint involved?
Has this happened before?
Are you on any regular prescription?
As for the nausea, it may be due to intake of pain killers, due to possible gastritis. I therefore suggest initiating Tab Omeprazole 20 mg twice a day.
Please respond to the questions for further information.
Dr Mittal
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Saumya Mittal (1 hour later)
Hips have been stiff and painful for many years,, but the intense pain in one hip only for about 14 hours. The same with the nausea. When really intense I would say about scale of 8. No tenderness when touching the area. Some pain still in lower back. Muscles in back went in to spasm a couple of days ago, which happens frequently. No other medication taken. Can I buy Omeprazole over the counter?
doctor
Answered by Dr. Saumya Mittal (12 minutes later)
Brief Answer:
options discussed

Detailed Answer:
Hi
Thanks for the response.
Yes you can get omeprazole off the counter- its basically an antacid.
Then also, the vomiting may be due to the pain itself.
I will suggest the following tests-
1. MRI LS spine.
2. X ray pelvis with bilateral hips.
3. Ra factor and uric acid.
If you let me know the reports, I may be able to help you further.
Meanwhile starting physiotherapy may be able to help you.
Please feel free to contact me for further information.
Dr Mittal
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Saumya Mittal

Diabetologist

Practicing since :2004

Answered : 2893 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for severe hip pain and nausea

Brief Answer: Need more information Detailed Answer: Hi I am Dr Mittal. I have read your query. I will however need more information. I am entering my questions, please try to answer them. How long have the symptoms been present? How much is the extent of pain? How intense is the pain on a scale of 1 to 10. Is there any tenderness- pain on touching the area? IS there any other joint involved? Has this happened before? Are you on any regular prescription? As for the nausea, it may be due to intake of pain killers, due to possible gastritis. I therefore suggest initiating Tab Omeprazole 20 mg twice a day. Please respond to the questions for further information. Dr Mittal